RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2018, Volume 302, Pages 296–315 (Mi tm3935)  

This article is cited in 2 scientific papers (total in 2 papers)

The theory of closed 1-forms, levels of quasiperiodic functions and transport phenomena in electron systems

A. Ya. Maltseva, S. P. Novikovba

a L.D. Landau Institute for Theoretical Physics of Russian Academy of Sciences, pr. Akademika Semenova 1a, Chernogolovka, Moscow oblast, 142432 Russia
b Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: The paper is devoted to the applications of the theory of dynamical systems to the theory of transport phenomena in metals in the presence of strong magnetic fields. More precisely, we consider the connection between the geometry of the trajectories of dynamical systems arising at the Fermi surface in the presence of an external magnetic field and the behavior of the conductivity tensor in a metal in the limit $\omega _B\tau \to \infty $. We describe the history of the question and investigate special features of such behavior in the case of the appearance of trajectories of the most complex type on the Fermi surface of a metal.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005 and performed in Steklov Mathematical Institute of Russian Academy of Sciences.


DOI: https://doi.org/10.1134/S0371968518030147

Full text: PDF file (315 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2018, 302, 279–297

Bibliographic databases:

Document Type: Article
UDC: 517.938.5
Received: March 11, 2018

Citation: A. Ya. Maltsev, S. P. Novikov, “The theory of closed 1-forms, levels of quasiperiodic functions and transport phenomena in electron systems”, Topology and physics, Collected papers. Dedicated to Academician Sergei Petrovich Novikov on the occasion of his 80th birthday, Tr. Mat. Inst. Steklova, 302, MAIK Nauka/Interperiodica, Moscow, 2018, 296–315; Proc. Steklov Inst. Math., 302 (2018), 279–297

Citation in format AMSBIB
\Bibitem{MalNov18}
\by A.~Ya.~Maltsev, S.~P.~Novikov
\paper The theory of closed 1-forms, levels of quasiperiodic functions and transport phenomena in electron systems
\inbook Topology and physics
\bookinfo Collected papers. Dedicated to Academician Sergei Petrovich Novikov on the occasion of his 80th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2018
\vol 302
\pages 296--315
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3935}
\crossref{https://doi.org/10.1134/S0371968518030147}
\elib{http://elibrary.ru/item.asp?id=36503446}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2018
\vol 302
\pages 279--297
\crossref{https://doi.org/10.1134/S0081543818060147}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454896300014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85059528689}


Linking options:
  • http://mi.mathnet.ru/eng/tm3935
  • https://doi.org/10.1134/S0371968518030147
  • http://mi.mathnet.ru/eng/tm/v302/p296

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Ya. Maltsev, S. P. Novikov, “Topological integrability, classical and quantum chaos, and the theory of dynamical systems in the physics of condensed matter”, Russian Math. Surveys, 74:1 (2019), 141–173  mathnet  crossref  crossref  elib
    2. Zhang Sh., Wu Q., Liu Y., Yazyev V O., “Magnetoresistance From Fermi Surface Topology”, Phys. Rev. B, 99:3 (2019), 035142  crossref  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:98
    References:4
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019